U.S. doctors online nowAsk doctors free
A 31-year-old member asked:

Is it possible for me to take tramadol with norco (hydrocodone and acetaminophen) and ativan?

1 doctor answer2 doctors weighed in
Dr. Patrick Tapia
Psychiatry 13 years experience
Yes with caution: I would talk with the prescribing physician and review the specific regimen intended. The tramadol may be acting as a way of reducing the reliance on the relatively higher strength Norco (hydrocodone and acetaminophen) i hope. Additionally, the Lorazepam has a capacity for producing respiratory suppression and could be dangerous in the context of too many opioid therapies being administered simultaneously. Stay safe!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 46-year-old member asked:

Can you take norco (hydrocodone and acetaminophen) 5-325 with ativan?

2 doctor answers12 doctors weighed in
Dr. John Sampson
Anesthesiology 32 years experience
Norco (hydrocodone and acetaminophen) with Ativan: The combination Norco (hydrocodone and acetaminophen) with Ativan has some risk to it because both drugs are sedative, both are respiratory depressants and both have addiction potential. They can be taken together only with a doctors consent, prescription and supervision.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 31, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.